It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-02-2007, 09:47 PM   #1
Junior Member
(female)
 
Join Date: Jul 2006
Posts: 12
bear8001 HB User
Is this possible?

I am currently taking Zoloft, and I took it for a while and it delayed my period a little while [I can't remember if I had it or not that time, I think I did] and then I took the generic version of it for a few months and was normal and now a week or so ago I started taking Zoloft again and my period is a week or so late. Has this happened to anyone else, or should I be more concerned?

[I'm not sexually active.]

 
Old 06-03-2007, 07:47 AM   #2
Senior Veteran
(female)
 
Join Date: Jul 2006
Location: TX
Posts: 1,359
livinTX HB User
Re: Is this possible?

I wouldn't worry about it. Sometimes, changes in medication can affect your menstrual cycle by delaying ovulation. Ovulation can be delayed by a few days, a week, a few weeks, even months in some cases. When ovulation is delayed, your period is going to be late. Medication, stress, diet, exercise, illness can all delay ovulation.

There was one woman on a trying to conceive forum I belong to who had to be put on medication for hives and it made her cycles so wacked out that she didn't ovulate at all on that medication--hence, no periods or even chance of conceiving in her case.

Hopefully, your body will regulate to the Zoloft after a few menstrual cycles on it.

Last edited by livinTX; 06-03-2007 at 07:47 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
5 weeks since rotator cuff surgery, possible frozen shoulder zapper1964 Shoulder / Rotator Cuff Problems 39 01-23-2012 07:33 AM
Possible ADD, probable OCD, definite tics...help? Thief ADD / ADHD 1 10-28-2008 08:44 AM
Possible foreign object in lung? blue_eyed_angel Open to All Other Health Topics 3 01-26-2008 07:16 AM
VERY unique possible infection situation. PLEASE HELP!!! Trulocs HIV Prevention 1 07-14-2007 07:50 PM
Desperately Seeking Help!!! Pain while urinating, now possible STD?? Lucky2323 Sexually Transmitted Diseases 2 01-03-2005 04:56 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!